# SDR DALA1206460696

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1480 ABOVE STR 26L.  FOUND DAMAGE ON FLANGE AT FRAME STA 1480 ABOVE STR 26L OUT OF LIMITS PER SRM 53-00-07.  INSTALLED REPAIR SPLICE ON FRAME AT STA 1480 ABOVE STR 26L PER B757 SRM 53-00-07 REPAIR S PG 201 AND 203.  REPAIR IS A CAT B REPAIR THRESHOLD INSPECTION TO START AT OR BEFORE 50,000 FLT CYCLES WITH REPEAT INSP EVERY 12,000 FLT CYCLE THEREAFTER.  METHOD OF INSPECTION - HFEC AND DETAILED INSP SRM 53-00-07 REPAIR S FIG 201 TABLE II AND NDT PART 6 51-00-01.  AC IS CURRENTLY AT 17,124 FC. REF SAA N/R CARD 193890(TO 193890).
